Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 301675, 6 pages
http://dx.doi.org/10.1155/2014/301675
Research Article

Implicit Vector Integral Equations Associated with Discontinuous Operators

1Department of Mathematics and Computer Science, University of Messina, Viale F. Stagno d’Alcontres 31, 98166 Messina, Italy
2Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 19 February 2014; Accepted 25 March 2014; Published 14 April 2014

Academic Editor: Chong Li

Copyright © 2014 Paolo Cubiotti and Jen-Chih Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paolo Cubiotti and Jen-Chih Yao, “Implicit Vector Integral Equations Associated with Discontinuous Operators,” Abstract and Applied Analysis, vol. 2014, Article ID 301675, 6 pages, 2014. https://doi.org/10.1155/2014/301675.